Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 7, Issue 4, 229-287
Articles: 1 - 6 XML export
Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces
Author(s): J. M. L. Roshan, V. Parvaneh, Z. Kadelburg
Pages: 229--245
Existence and uniqueness of solutions of differential equations of fractional order with integral boundary conditions
Author(s): J. A. Nanware, D. B. Dhaigude
Pages: 246--254
The existence of fixed and periodic point theorems in cone metric type spaces
Author(s): P. Kumam, H. Rahimi, G. Soleimani Rad
Pages: 255--263
Fixed point theorems in E--b--metric spaces
Author(s): Ioan-Radu Petre
Pages: 264--271
Certain sufficient conditions on N,p_n,q_n_k summability of orthogonal series
Author(s): Xh. Z. Krasniqi
Pages: 272--277
Proper CQ-ternary algebras
Author(s): Choonkil Park
Pages: 278--287

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more